# SDR DALA1030219865

- Difficulty date: November 1, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- Engine: Pwa JT8D1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND REPAIR DATA COLLECTION. FUSELAGE EXTERIOR SKIN REPAIR FS 370 BETWEEN LONG 24-25 RR DOES NOT MEET STATIC STRENGTH REQUIREMENTS OF SRM. TRIMED OUT OUTER SKIN FROM STA 373 BETWEEN L25R TO L26R PERFORMED HFEC NDT SRM 06-10-01 .001 NO CRACK NOTED  A2583. FABRICATED NEW SKIN FROM .050 2024-T3 PO 1022282 FABRICATED 2 EACH FINGER DOUBLERS FROM .025 2024-T3 PO 0821122. FABRICATED 3 EA  INNER DOUBLER AND 8 EACH STRAPS FROM .063 2024-T3 PO 0922430 PARTS WEIGH 2002 IAW TOP 30-10-70, INSTALLED ID TAG IAW DPS 900-5-1 N04 INSTALLED ALL PARTS IAW SRM 53-04 FIG 12E, 1E , SRM 51-30-5, SRM 51-30-2 M REQUIRED INSP COMPLETED BY Q971 28031.
